International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 9, Pages 645-649
On the degree of approximation by Gauss Weierstrass integrals
Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India
Received 1 July 1998; Revised 15 October 1998
Copyright © 2000 Huzoor H. Khan and Govind Ram. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We obtain the degree of approximation of functions belonging to
class using the Gauss Weierstrass integral of the double Fourier series of .